Erratum of “The squares of the laplacian-Dirichlet eigenfunctions are generically linearly independent”
ESAIM: Control, Optimisation and Calculus of Variations, Volume 16 (2010) no. 3, p. 806-807
@article{COCV_2010__16_3_806_0,
     author = {Privat, Yannick and Sigalotti, Mario},
     title = {Erratum of ``The squares of the laplacian-Dirichlet eigenfunctions are generically linearly independent''},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {16},
     number = {3},
     year = {2010},
     pages = {806-807},
     doi = {10.1051/cocv/2009045},
     zbl = {1206.35181},
     mrnumber = {2674638},
     language = {en},
     url = {http://www.numdam.org/item/COCV_2010__16_3_806_0}
}
Privat, Yannick; Sigalotti, Mario. Erratum of “The squares of the laplacian-Dirichlet eigenfunctions are generically linearly independent”. ESAIM: Control, Optimisation and Calculus of Variations, Volume 16 (2010) no. 3, pp. 806-807. doi : 10.1051/cocv/2009045. http://www.numdam.org/item/COCV_2010__16_3_806_0/